Posted by EGR on February 26, 2003, at 23:01:36
In reply to Re: Two months and still not 100% yet..., posted by Edgefield on February 26, 2003, at 17:38:03
Faith, My first med was Paxil and I felt FANTASTIC on that one almost right away. The "O" problem was worse, and my doc (mistakenly?) thought that other meds wouldn't have that s/e. I was also constipated a lot, but she didn't think that was related (I do though.). Good luck on your search for a doc and the right meds. As someone wise told me "The good news is: there are a lot of meds out there and they'll find the right one for you. The bad news is: there are a lot of meds to try."
> > EGR, it's good to hear that you are doing well on 20mg of Lexapro. I'm in the process of finding another doctor who can help me with my medication. After two months I think that I should be well. I do know that everyone is different. I don't know if I need to switch to something else, or if the doctor needs to add something along with the Lexapro. I wish everyone dealing with disorder health.
> God Bless